# SDR DALA2024081608214

- Difficulty date: August 16, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,400 hours, 42,061 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contact
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 9574 -SMKE- AFTER LIGHT TEST, WE NOTICED THAT THE RIGHT APU BUS LIGHT WAS INOPERATIVE. WE TRIED RESETTING THE LIGHT BUT THE BULB AND SOCKET BRIEFLY EMITS SMOKE. MAINTENANCE FOUND THAT THE KORRY SWITCH BRACKET FOR THE APU LIGHT MADE CONTACT AND BURNT UP THE CONTACT POINT. THE RIGHT APU BUS LIGHT KORRY ASSEMBLY WAS REPLACED IAW B717 AMM 33-13 AND B717 IPC 24-21-14-01. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #5146176)
